# SDR SWIA202404250298

- Difficulty date: March 11, 2024
- Submitted: April 25, 2024
- Operation: Air carrier
- Aircraft: N753SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10214
- Aircraft time: 47,815 hours, 31,512 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 601R3180861
- Condition: Corroded
- Location: Bs 313
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR FRAME AT FS313.56 FROM DD4 TO DD5 IS CORRODED   (C-CHECK RO 4/24/2024)   REMOVED AND INSTALLED NEW PAX DOOR FRAME, AT FS 313.56 FROM DD4 TO DD5, REF. DRWG 601R31702, REV. N, CRJ 700, SRM 51-42-06-001-001-A01, REV. 38. LEAK CHECK GOOD. SEE CONTINUE CARD FOR WORK ACCOMPLISHED. COMPLIED WITH SKY WEST TC 51-900-1002-SKY.
